On central leaves of Hodge-type Shimura varieties with parahoric level structure

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 314
  • Download : 0
Publisher
SPRINGER HEIDELBERG
Issue Date
2019-01
Language
English
Citation

MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363

ISSN
0025-5874
URI
http://hdl.handle.net/10203/251608
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0